Alert archive / New York / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 51, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jul 25, 2009, 4:26 PM EDT for 4 counties in New York. It was in force for 64 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2009, 4:26 PM EDT (20:26 UTC)
- Expired
- Jul 25, 2009, 5:30 PM EDT
- In force
- 64 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
Counties Erie County, NY, Genesee County, NY, Niagara County, NY, Orleans County, NY
The radar
The Buffalo radar (KBUF), 49 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 4:33 PM EDT | HAIL 0.88 | Clarence Center, NY | |
| Jul 25, 4:40 PM EDT | TSTM WND DMG | Corfu, NY | EXTENSIVE DAMAGE TO TREES AND BUILDINGS |
| Jul 25, 4:53 PM EDT | TORNADO | Corfu, NY | EF-1 TORNADO...4 MILE LONG PATH...100 YDS WIDE...DARIEN TO CORFU. DAMAGE TO SEVERAL BUILDINGS AND TREES. |
| Jul 25, 5:06 PM EDT | FUNNEL CLOUD | 4 W Batavia, NY | FUNNEL CLOUD REPORTED BY TRAINED SPOTTER NEAR RTE 5 WEST OF BATAVIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 25, 3:50 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.4 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1504 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBUF 252026
SVRBUF
NYC029-037-063-073-252130-
/O.NEW.KBUF.SV.W.0051.090725T2026Z-090725T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
426 PM EDT SAT JUL 25 2009
THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN ERIE COUNTY IN WESTERN NEW YORK
GENESEE COUNTY IN WESTERN NEW YORK
SOUTHEASTERN NIAGARA COUNTY IN WESTERN NEW YORK
ORLEANS COUNTY IN WESTERN NEW YORK
* UNTIL 530 PM EDT
* AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED OVER CLARENCE...AND MOVING NORTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
AKRON BY 435 PM EDT...
MEDINA BY 455 PM EDT...
ALBION BY 510 PM EDT...
WATERPORT BY 515 PM EDT...
POINT BREEZE BY 520 PM EDT...
KENDALL BY 525 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
SATURDAY EVENING FOR WESTERN NEW YORK.
&&
LAT...LON 4338 7825 4337 7824 4338 7808 4337 7804
4301 7798 4288 7864 4306 7874
TIME...MOT...LOC 2026Z 230DEG 33KT 4300 7865
$$
SFM2 follow-up statements
000
WWUS51 KBUF 252046
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
446 PM EDT SAT JUL 25 2009
NYC029-037-063-073-252130-
/O.CON.KBUF.SV.W.0051.000000T0000Z-090725T2130Z/
GENESEE NY-ORLEANS NY-NIAGARA NY-ERIE NY-
446 PM EDT SAT JUL 25 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN ERIE...SOUTHEASTERN NIAGARA...ORLEANS AND NORTHERN
GENESEE COUNTIES...
AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ALABAMA...OR 9 MILES SOUTH OF MEDINA...MOVING NORTHEAST
AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ALBION BY 525 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
SATURDAY EVENING FOR WESTERN NEW YORK.
&&
LAT...LON 4292 7846 4311 7860 4338 7825 4337 7824
4338 7808 4337 7804 4301 7798
TIME...MOT...LOC 2046Z 238DEG 21KT 4309 7843
$$
RSH000
WWUS51 KBUF 252110
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
510 PM EDT SAT JUL 25 2009
NYC029-037-063-073-252130-
/O.CON.KBUF.SV.W.0051.000000T0000Z-090725T2130Z/
GENESEE NY-ORLEANS NY-NIAGARA NY-ERIE NY-
510 PM EDT SAT JUL 25 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN ERIE...SOUTHEASTERN NIAGARA...ORLEANS AND NORTHERN
GENESEE COUNTIES...
AT 505 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR ALBION...MOVING NORTHEAST AT 40 MPH. IN
ADDITION...A STORM THAT HAS PRODUCED FUNNEL CLOUDS IS LOCATED 2
MILES SOUTH OF ELBA. BOTH STORMS ARE MOVING NORTHEAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
KENDALL BY 520 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
SATURDAY EVENING FOR WESTERN NEW YORK.
&&
LAT...LON 4292 7846 4311 7860 4338 7825 4337 7824
4338 7808 4337 7804 4301 7798
TIME...MOT...LOC 2110Z 230DEG 35KT 4325 7818
$$
RSHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 3:16 PM EDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jul 25, 3:16 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 316 PM EDT SAT JUL 25 2009 .SYNOPSIS... LOW PRESSURE OVER THE CENTRAL GREAT LAKES WILL TRACK NORTHEAST INTO ONTARIO AND PUSH A COLD FRONT INTO THE AREA TONIGHT...WHICH WILL BE ACCOMPANIED BY SOME SHOWERS AND THUNDERSTORMS. A CHANCE OF SHOWERS AND THUNDERSTORMS WILL THEN LINGER ACROSS THE AREA ON SUNDAY AS THE FRONT CONTINUES TO PUSH SLOWLY TO THE EAST...THEN CONDITIONS WILL BECOME SOMEWHAT LESS UNSETTLED FOR MONDAY AND TUESDAY. && .NEAR TERM /THROUGH SUNDAY/... 3 PM UPDATE...CONVECTION BEGINNING TO FIRE IN SEVERAL AREAS AT MID AFTERNOON...ALONG SOUTHERN AND EASTERN EDGE OF REMNANTS OF EARLIER BOOKEND VORTEX ASSOCIATED WITH DYING MCV WHICH HAS WORKED UP INTO SOUTHERN ONTARIO JUST TO OUR WEST...AND MORE IMPRESSIVELY OVER WESTERN PA AHEAD OF A WIND SHIFT BOUNDARY WHICH EXTENDED FROM CHAUT CO NY TO EASTERN OHIO AT 19Z. OVERALL...THERE WILL AN AXIS ABOUT 40 MILES WIDE WHICH WILL SEE RAPID DEVELOPMENT AS IT DRIFTS EAST DURING THE REST OF AFTERNOON AND EARLY THIS EVENING. THIS AXIS SHOULD CLEAR BUF/IAG BY 5 PM AND CENTER ON GENESEE VALLEY AROUND 22Z AND MOVE OFF TO OUR ERN LK ONTARIO COUNTIES AROUND MID EVENING. BEGINNING TO THINK THIS MAY BE OUR ONLY CONCERN FOR ANY SEVERE WX. ALSO KEEPING AN EYE ON A NARROW LINE OF CONVECTION WHICH WAS ALONG THE COLD FRONT IN SE MICH NEAR DETROIT. IT DOES APPEAR THAT THE CLOUDS FROM THE EARLIER MCV HAVE DIMINISHED THE INSTABILITY AND REDUCED THE THREAT OF SVR WX THIS FAR NORTH...BUT WILL STILL NEED TO MONITOR SITUATION THROUGH 02Z OR SO AS MAX LL JET TRAVERSES AREA AND JUST TO SOUTH. WILL THEREFORE PLAY AN INCREASE IN POPS FOR NEXT 6 HOURS FROM WEST TO EAST AS THE AXIS OF MAXIMUM INSTABILITY MOVES ACROSS THE AREA...LOWER THEM A BIT EARLY THIS EVE...THEN RAMP UP TO A BRIEF PERIOD OF LIKELY POPS TO ACCOUNT FOR ANYTHING THAT MAKES IT EAST FROM MICHIGAN...ALTHOUGH THIS IS NOT A CERTAINTY BY ANY MEANS. MORE CONFIDENT ABOUT THE PERIOD OVERNIGHT INTO SUNDAY AS BOUNDARY/FRONT SHOULD BE EAST OF OUR CWA BY 12Z SUNDAY. WILL LOWER POPS AFT MIDNIGHT WEST AND TWD DAYBREAK EAST...WILL HOLD OFF ON FOG IN THE GRIDS DUE TO LINGERING CLOUD BUT WILL BE AN ISSUE IF IT CLEARS. SUNDAY LOOKS SIMILAR TO FRIDAY...WITH A CYCLONIC FLOW AROUND THE SEMI-PERMANENT UPPER LOW WHICH WILL LIE ACROSS THE UPPER LAKES. IT WILL BE DRIER BUT STILL SOME DECENT INSTABILITY DURING THE AFTERNOON. WITH CAPES OF 500-1000J/KG. LAKE SHADOWS SHOULD COME INTO PLAY...WITH BEST CHC OF SHOWERS ALONG LK BREEZE BOUNDARIES (NIAG PENIN/S AND E OF BUF AND ROC) AND LOWEST CHC IN SHADOWS IMMED BUF/ART AREAS. NOT A BAD DAY. 850 MB TEMPS OF 12-13C SUPPORT 75-80...COOLEST DOWNWIND OF THE LAKES. WILL LEAN MORE TWD LOWER MET POPS...20 IN SHADOWS TO 40 INLAND. && .SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/... ALL OF SUNDAY AFTERNOONS CONVECTION SHOULD DIE OUT FAIRLY QUICKLY WITH THE DEPARTURE OF THE LINGERING FRONT AND THE LOSS OF DAYTIME HEATING SUNDAY EVENING...WITH A GENERALLY DRY PERIOD EXPECTED FOR THE REMAINDER OF SUNDAY NIGHT AND MONDAY MORNING AS WEAK RIDGING BUILDS OVERHEAD. DURING MONDAY AFTERNOON...ANOTHER SHORTWAVE IS EXPECTED TO TRACK ACROSS NEW YORK STATE. WITH A GOOD AMOUNT OF DIURNAL HEATING EXPECTED AND STILL-COOL TEMPERATURES LINGERING ALOFT...ENOUGH INSTABILITY SHOULD BE PRESENT FOR THIS SHORTWAVE TO KICK OFF SOME MORE SCATTERED CONVECTION...THOUGH THIS SHOULD BE LESS WIDESPREAD THAN THAT SEEN OVER THE PRECEDING FEW DAYS. AS SUCH...WILL CONTINUE TO COVER THE CONVECTIVE POTENTIAL WITH LOW CHANCE POPS FOR MONDAY AFTERNOON...WITH THE ACTIVITY THEN DYING OUT FAIRLY QUICKLY ONCE AGAIN MONDAY EVENING WITH THE LOSS OF HEATING. AT THIS POINT...TUESDAY LOOKS TO BE A PRETTY DECENT AND GENERALLY DRY DAY...WITH THE HEIGHTS ALOFT ON A SLOW RISE AND THE AREA SITUATED UNDER SURFACE WEAK RIDGING BETWEEN A LOW OFF THE EAST COAST AND THE NEXT FRONTAL BOUNDARY DROPPING SOUTHEAST ACROSS THE WESTERN AND CENTRAL GREAT LAKES. WILL KEEP POPS FOR THIS PERIOD CONFINED TO THE SLIGHT CHANCE RANGE OR LESS...AND INDICATE WIDESPREAD TEMPS IN THE LOW-MID 80S GIVEN 850 MB TEMPS CLIMBING INTO THE +14C TO +16C RANGE...FOR ONCE A TYPICAL LATE JULY DAY. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... DURING THIS PERIOD...THE PERSISTENT UPPER LOW OVER THE GREAT LAKES REGION IS EXPECTED TO RETROGRADE A LITTLE BIT FURTHER TO THE WEST IN RESPONSE TO A BUILDING RIDGE OVER THE EASTERN PACIFIC...WITH THE MEAN POSITION OF THE UPPER TROUGH AXIS MIGRATING FROM THE CENTRAL LAKES TO THE WESTERN LAKES/UPPER MIDWEST. THIS WILL ALLOW FOR GRADUAL HEIGHT RISES OVER OUR AREA AS THE WESTERN ATLANTIC SUBTROPICAL RIDGE SLOWLY BUILDS FURTHER WESTWARD IN RESPONSE TO THE RETROGRADING LOW...WITH THE UPPER LEVEL FLOW TENDING MORE THEN SOUTHWESTERLY WITH TIME. AS A RESULT...TEMPERATURES DURING THIS PERIOD SHOULD BE CLOSE TO OR EVEN A LITTLE ABOVE NORMAL MIDSUMMER LEVELS. AS FOR RAIN CHANCES...THE RELATIVELY QUIET CONDITIONS AT THE END OF THE SHORT TERM PERIOD SHOULD QUICKLY BECOME MUCH MORE UNSETTLED FOR WEDNESDAY AND WEDNESDAY NIGHT AS A WEAKENING FRONTAL BOUNDARY SLIDES SOUTH INTO OUR REGION...THEN EITHER SLOWS MARKEDLY OR BECOMES STATIONARY AS ONE OR MORE SHORTWAVE TROUGHS WORK THROUGH IN THE SOUTHWESTERLY FLOW ALOFT...AND THEIR ATTENDANT SURFACE FEATURES RIPPLE NORTHEAST ALONG THE SLOW-MOVING FRONTAL BOUNDARY. LATTER PORTIONS OF THE PERIOD SHOULD THEN FEATURE A GRADUAL RETURN TO DRIER CONDITIONS AS A WEAK SURFACE RIDGE BUILDS ACROSS THE GREAT LAKES AND NORTHEAST...AND SLOWLY SHUNTS THE SURFACE BOUNDARY FARTHER TO THE SOUTH. GIVEN THE RATHER WET-LOOKING SYNOPTIC PATTERN EXPECTED FOR MIDWEEK...AND CONTINUED GOOD RUN-TO-RUN AND MODEL-TO-MODEL CONSISTENCY IN SHOWING THIS PATTERN...HAVE RAISED POPS TO THE LIKELY RANGE FOR BOTH WEDNESDAY AND WEDNESDAY NIGHT. THEREAFTER...HAVE INDICATED POPS SLOWLY LOWERING THROUGH THE CHANCE RANGE AS THE FRONT PUSHES FURTHER SOUTH DURING THE THURSDAY-FRIDAY PERIOD...WITH GENERALLY DRY WEATHER THEN INDICATED FOR NEXT SATURDAY WITH THE AREA UNDER THE INFLUENCE OF WEAK RIDGING. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... VFR CONDITIONS THIS AFTERNOON AND EVENING WILL LOWER AT TIMES TO MVFR/IFR IN SHOWERS AND THUNDERSTORMS AS THEY PASS THROUGH. THE BEST THREAT WOULD BE FROM 19-23Z ACROSS THE WESTERN TERMINALS AND LATER THIS EVENING ACROSS CENTRAL NEW YORK. ANY STORMS CAN HAVE GUSTY WINDS. LOOK FOR GENERALLY MVFR CIGS OVERNIGHT INTO SUNDAY MORNING AFTER THE FRONTAL PASSAGE...IMPROVING TO VFR BY MIDDAY. OUTLOOK... SUNDAY NIGHT...MAINLY VFR. MONDAY AND TUESDAY...MAINLY VFR. WEDNESDAY...MVFR IN SHOWERS/THUNDERSTORMS. && .MARINE... SOUTHEAST TO SOUTH WINDS ACROSS THE LOWER GREAT LAKES WILL VEER A BIT TO SOUTH AND SOUTHWEST TONIGHT...BEFORE TENDING ALL SOUTHWESTERLY ON SUNDAY AND FRESHENING A BIT BEHIND A DEPARTING COLD FRONT. AT THIS POINT...CONDITIONS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA...THEREFORE NO ADVISORIES WILL BE ISSUED AT THIS TIME. THE ABOVE SAID...BOATERS SHOULD REMAIN ON ALERT FOR THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT. SOME OF THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE STRONG WIND GUSTS...ESPECIALLY LATE THIS AFTERNOON AND THIS EVENING. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...JJR NEAR TERM...SFM SHORT TERM...JJR LONG TERM...JJR AVIATION...SFM MARINE...JJR
Hazardous weather outlook, Jul 25, 5:22 AM EDT, 11 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 522 AM EDT SAT JUL 25 2009 NYZ001>008-010>014-019>021-085-260930- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 522 AM EDT SAT JUL 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER THIS AFTERNOON AND EVENING AS A COLD FRONT APPROACHES THE LOWER GREAT LAKES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-260930- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 522 AM EDT SAT JUL 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER THIS AFTERNOON AND EVENING AS A COLD FRONT APPROACHES THE LOWER LAKES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 10:05 PM EDT | Special Marine Warning | BUF | 30 min | |
| Jul 25, 3:21 PM EDT | Special Marine Warning | BUF | 54 min | |
| Jul 25, 3:32 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Niagara | 58 min |
| Jul 25, 4:11 PM EDT | Tornado Warning | BUF | Erie | 18 min |
| Jul 25, 4:40 PM EDT | Special Marine Warning | BUF | 65 min | |
| Jul 25, 5:03 PM EDT | Tornado Warning | BUF | Genesee, Monroe, Orleans | 42 min |
| Jul 25, 5:14 PM EDT | Special Marine Warning | BUF | 91 min | |
| Jul 25, 5:25 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Monroe, Orleans | 65 min |
| Jul 25, 5:46 PM EDT | Tornado Warning | BUF | Monroe | 44 min |
| Jul 25, 6:17 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Monroe, Orleans | 43 min |
| Jul 25, 6:56 PM EDT | Severe Thunderstorm Warning | BUF | Monroe | 64 min |
| Jul 25, 6:58 PM EDT | Special Marine Warning | BUF | 92 min |
Nearby
Severe Thunderstorm Warnings in New York, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.